# SDR REXA2021032200160

- Difficulty date: March 1, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 601R3171061
- Condition: Corroded
- Location: Assist Pulley
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST PULLEY BRACKET CORRODED AT FASTENER HOLES.  REMOVED AND REPLACED PAX DOOR ASSIST PULLEY BRACKET IAW CRJ 200 SRM  51-40-11 AND CRJ 200 AMM 20-21-00-810-801. REF MWC 8803621 OP 17.
